Bilateral Pretibial Edema Associated with Paliperidone Palmitate Long-acting Injectable: A Case Report
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Peripheral edema is observed as an adverse effect of the usage of antipsychotics in the literature. This case report describes a 36-year-old female patient with the diagnosis of paranoid schizophrenia who presented with pretibial edema following initiation of long-acting injectable paliperidone palmitate. Pretibial edema developed within the second week of treatment and completely disappeared after its discontinuation.
Abstract
Peripheral edema is observed as an adverse effect of the usage of antipsychotics in the literature. This case report describes a 36-year-old female patient with the diagnosis of paranoid schizophrenia who presented with pretibial edema following initiation of long-acting injectable paliperidone palmitate. Pretibial edema developed within the second week of treatment and completely disappeared after its discontinuation.
참고문헌 (17)
- Gilday E, "Clinical pharmacology of paliperidone palmitate a parenteral long-acting formulation for the treatment of schizophrenia", Rev Recent Clin Trials, 7, pp.2~9 (2012)
- Taylor D, "Psychopharmacology and adverse effects of antipsychotic long-acting injections: a review", Br J Psychiatry Suppl, 52, pp.S13~S19 (2009)
- Gopal S, "Practical guidance for dosing and switching paliperidone palmitate treatment in patients with schizophrenia", Curr Med Res Opin, 26, pp.377~387 (2010)
- Chwieduk CM, "Paliperidone extended release : a review of its use in the management of schizophrenia", Drugs, 70, pp.1295~1317 (2010)
- Samtani MN, "Dosing and switching strategies for paliperidone palmitate : based on population pharmacokinetic modelling and clinical trial data", CNS Drugs, 25, pp.829~845 (2011)
- Yang HN, "Peripheral edema associated with risperidone oral solution : a case report and a review of the literature", J Clin Psychopharmacol, 32, pp.128~130 (2012)
- Pelizza L, "Long-acting risperidone-induced periorbital edema", J Clin Psychopharmacol, 28, pp.709~710 (2008)
- Mathan K, "Olanzapine-induced tender pitting pre-tibial edema", J Pharmacol Pharmacother, 6, pp.114~115 (2015)
- O'Connor N, "Quetiapine causing peripheral oedema", Australas Psychiatry, 17, pp.511~512 (2009)
- Chen CK, "Amisulpride-associated pedal edema", Eur Psychiatry, 19, pp.454~455 (2004)
- Ku HL, "Ziprasidone-associated pedal edema in the treatment of schizophrenia", Prog Neuropsychopharmacol Biol Psychiatry, 30, pp.963~964 (2006)
- Chen HJ, "Paliperidone-related peripheral edema : a case report and review of the literature", J Clin Psychopharmacol, 34, pp.269~271 (2014)
- Naranjo CA, "A method for estimating the probability of adverse drug reactions", Clin Pharmacol Ther, 30, pp.239~245 (1981)
- Sanders RD, "Edema associated with addition of risperidone to valproate treatment", J Clin Psychiatry, 59, pp.689~690 (1998)
- Hosseini SH, "Peripheral edema occurring during treatment with risperidone combined with citalopram", Case Rep Med, 2012, pp.540732~ (2012)
- Feroz-Nainar C, "Risperidone induced oedema in a child with learning disability and autism", Autism, 10, pp.308~310 (2006)
- Ng B, "Peripheral oedema in patients taking olanzapine", Int Clin Psychopharmacol, 18, pp.57~59 (2003)
